Saturated and unsaturated water flow in inclines porous media

There are no files associated with this record.

Title Saturated and unsaturated water flow in inclines porous media
Author Weeks, Scott W.; Sander, Graham C.; Braddock, Roger David; Matthews, Christopher John
Editor Jerzy A. Filar
Year Published 2004
Publisher Kluwer Academic Publishers
Citation Environmental Modeling and Assessment, Vol. 9, pp. 91-102
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1023/B:ENMO.0000032095.32056.e2
Research Centre Atmospheric Environment Research Centre
Faculty Faculty of Environmental Sciences
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice